MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6290
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
Boston scientific received information that the communicator was not working and had no lights.A boston scientific company representative verified that there was a recent electrical outage and also verified that the power cord has a steady light.The patient observed that there was a burning smell and the communicator was warm to the touch.The company representative had the patient unplugged the power cord from the power outlet.The company representative then ordered a communicator replacement and a return label was sent.Furthermore, the company representative verified that the patient had a new address.The communicator was deactivated.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the allegation against the communicator was not confirmed as the communicator had pest infestation.The product was returned in a condition that made analysis impossible therefore analysis was unable to confirm the observations.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7168660
Report Number2124215-2017-22463
Device Sequence Number1823072
Product Code OSR
UDI-Device Identifier00802526577451
UDI-Public00802526577451
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (MI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3401; A209
Patient Age54 YR